# SDR 05FDEA02896

- Difficulty date: September 14, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 50,574 hours, 35,813 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATE AND INSTALL STRINGER REPAIR AT BODY STATION 500 AND S21R.  REMOVED, FABRICATED AND INSTALLED STRINGER CHANNEL IAW FX B727-200 SRM 53-10-3.  ALODINED AND PRIMED IAW FX B727-200 SRM 51-10-2.
